Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Chebyshev-Type Inequalities for Primes

M. Nair
The American Mathematical Monthly
Vol. 89, No. 2 (Feb., 1982), pp. 126-129
DOI: 10.2307/2320934
Stable URL: http://www.jstor.org/stable/2320934
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Chebyshev-Type Inequalities for Primes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129